DUAL REPRESENTATIONS FOR GENERAL MULTIPLE STOPPING PROBLEMS
Article first published online: 18 FEB 2013
© 2013 Wiley Periodicals, Inc.
Volume 25, Issue 2, pages 339–370, April 2015
How to Cite
Bender, C., Schoenmakers, J. and Zhang, J. (2015), DUAL REPRESENTATIONS FOR GENERAL MULTIPLE STOPPING PROBLEMS. Mathematical Finance, 25: 339–370. doi: 10.1111/mafi.12030
- Issue published online: 2 MAR 2015
- Article first published online: 18 FEB 2013
- Manuscript Accepted: OCT 2012
- Manuscript Received: DEC 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!